# SDR DALA2015113007268

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 48,961 hours, 17,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 10-16 RT SIDE. MAINTENANCE REPLACED POWER SUPPLY AND BATTERY PACK AT 16R IAW AMM 33-51.  OPS TEST OK.
